Contac Non-drowsy Dual Relief Capsules Pack of 18 - welzo
Contac Non-drowsy Dual Relief Capsules Pack of 18 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Compresse a doppio rilievo contact non sconvolgenti danno sollievo dai sintomi del freddo e dell'influenza come mal di testa, febbre, mal di gola, dolori e dolori e congestione nasale e sinusale, nonché pressione e congestione.
Per il miglior trattamento multi -sintomo possibile dei sintomi del freddo e dell'influenza, prova le compresse a doppio rilievo contac. La congestione nasale, la pressione del seno, il mal di gola, i dolori della testa e del corpo delicato e la febbre sono tra i sintomi che sono alleviate compresse a doppio rilievo. La piena potenza di Contac Cold + Influe Day Caplets ti aiuta a sentirti meglio tutto il giorno.

Resistenza massima: sintomo multiplo, resistenza massima fredda + sollievo ai sintomi dell'influenza per la congestione nasale, la pressione del seno, il mal di gola, la testa e i dolori del corpo minore e la febbre.
Contac Dual Relief Tablet è un capletto non sconsigliato che offre sollievo da diversi sintomi. Compresse a doppio rilievo Contac: ha sostanze chimiche abbastanza potenti.

Le immagini del prodotto mostrate possono rappresentare la gamma di prodotti o essere solo a scopo di illustrazione e non possono essere una rappresentazione esatta del prodotto.

Ingredients/Specifications

Paracetamolo 500 mg, pseudoefedrina cloridrato 30 mg, microcristallino di cellulosa (E 460), silice anidra colloidale (E 551), acido stearico (E 570), magnesio (E 572), pregelatini di amido, Povidone, crospofone, crospelosio, crospezza (e 468. ?

 

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For oral administration. For adults, including seniors, and children 12 years and older: Take 2 tablets every 4 to 6 hours as needed for symptom relief. Do not exceed 6 tablets in 24 hours. Do not take more often than every 4 hours. Do not use for more than 7 days. Not for children under 12 years. Do not exceed the recommended dose. If symptoms continue, consult a doctor. Seek immediate medical help in case of overdose, even if you feel fine, due to the risk of serious liver damage.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Seek immediate medical attention if an overdose occurs, even if you feel fine, due to the risk of delayed liver damage. Do not use Contac Non Drowsy if you have had an allergic reaction to pseudoephedrine hydrochloride, paracetamol, or any other ingredients; if you have high blood pressure, heart disease, kidney issues, an overactive thyroid, enlarged prostate, diabetes, glaucoma, or phaeochromocytoma; if you are taking appetite suppressants or amphetamines; if you have used MAOIs for depression in the last two weeks; or if you are on blood pressure medications like beta blockers. Avoid using with other paracetamol-containing products or other flu, cold, or decongestant medications. Do not drive if you feel dizzy. Consult your doctor if you have liver issues or an irregular heartbeat. Talk to your doctor or pharmacist if you are taking prescribed medications, especially for nausea, cholesterol, blood thinning, blood pressure, or depression. Do not use if pregnant or breastfeeding unless advised by a doctor. Possible side effects include nervousness, sleep issues, nausea, dizziness, dry mouth, agitation, restlessness, fast heartbeat, and rarely, hallucinations. Stop use and contact a doctor if you experience severe headache, difficulty urinating, allergic reactions, skin rash, breathing problems, unexplained bruising, or yellowing of the eyes and skin. Keep out of children's reach. Do not use after the expiration date or store above 25°C.

Patient information leaflet

Contac Non-drowsy Dual Relief Capsules PIL

Pacchetto di capsule a doppio rilievo non sconsigliata di 18

Compresse a doppio rilievo contact non sconvolgenti danno sollievo dai sintomi del freddo e dell'influenza come mal di testa, febbre, mal di gola, dolori e dolori e congestione nasale e.
Quantità
£6.55
Prezzo di vendita £6.55
Email when stocked

This product is limited to 1 per order

Maximum "1" units of this item can be added to your basket

Secure Transaction
Eccellente
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Come visto in

Product Description

Compresse a doppio rilievo contact non sconvolgenti danno sollievo dai sintomi del freddo e dell'influenza come mal di testa, febbre, mal di gola, dolori e dolori e congestione nasale e sinusale, nonché pressione e congestione.
Per il miglior trattamento multi -sintomo possibile dei sintomi del freddo e dell'influenza, prova le compresse a doppio rilievo contac. La congestione nasale, la pressione del seno, il mal di gola, i dolori della testa e del corpo delicato e la febbre sono tra i sintomi che sono alleviate compresse a doppio rilievo. La piena potenza di Contac Cold + Influe Day Caplets ti aiuta a sentirti meglio tutto il giorno.

Resistenza massima: sintomo multiplo, resistenza massima fredda + sollievo ai sintomi dell'influenza per la congestione nasale, la pressione del seno, il mal di gola, la testa e i dolori del corpo minore e la febbre.
Contac Dual Relief Tablet è un capletto non sconsigliato che offre sollievo da diversi sintomi. Compresse a doppio rilievo Contac: ha sostanze chimiche abbastanza potenti.

Le immagini del prodotto mostrate possono rappresentare la gamma di prodotti o essere solo a scopo di illustrazione e non possono essere una rappresentazione esatta del prodotto.

Ingredients/Specifications

Paracetamolo 500 mg, pseudoefedrina cloridrato 30 mg, microcristallino di cellulosa (E 460), silice anidra colloidale (E 551), acido stearico (E 570), magnesio (E 572), pregelatini di amido, Povidone, crospofone, crospelosio, crospezza (e 468. ?

 

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For oral administration. For adults, including seniors, and children 12 years and older: Take 2 tablets every 4 to 6 hours as needed for symptom relief. Do not exceed 6 tablets in 24 hours. Do not take more often than every 4 hours. Do not use for more than 7 days. Not for children under 12 years. Do not exceed the recommended dose. If symptoms continue, consult a doctor. Seek immediate medical help in case of overdose, even if you feel fine, due to the risk of serious liver damage.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Seek immediate medical attention if an overdose occurs, even if you feel fine, due to the risk of delayed liver damage. Do not use Contac Non Drowsy if you have had an allergic reaction to pseudoephedrine hydrochloride, paracetamol, or any other ingredients; if you have high blood pressure, heart disease, kidney issues, an overactive thyroid, enlarged prostate, diabetes, glaucoma, or phaeochromocytoma; if you are taking appetite suppressants or amphetamines; if you have used MAOIs for depression in the last two weeks; or if you are on blood pressure medications like beta blockers. Avoid using with other paracetamol-containing products or other flu, cold, or decongestant medications. Do not drive if you feel dizzy. Consult your doctor if you have liver issues or an irregular heartbeat. Talk to your doctor or pharmacist if you are taking prescribed medications, especially for nausea, cholesterol, blood thinning, blood pressure, or depression. Do not use if pregnant or breastfeeding unless advised by a doctor. Possible side effects include nervousness, sleep issues, nausea, dizziness, dry mouth, agitation, restlessness, fast heartbeat, and rarely, hallucinations. Stop use and contact a doctor if you experience severe headache, difficulty urinating, allergic reactions, skin rash, breathing problems, unexplained bruising, or yellowing of the eyes and skin. Keep out of children's reach. Do not use after the expiration date or store above 25°C.

Patient information leaflet

Contac Non-drowsy Dual Relief Capsules PIL

Vedi la gamma completa

Recensioni dei clienti

Basato su 2 recensioni
100%
(2)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
M
Mitzie Hudnall

Le capsule a doppio rilievo non sconsigliate Contac sono un salvavita! Hanno effettivamente alleviato i miei sintomi senza farmi sentire assonnato. Il branco di 18 è utile e dura un po '. Consiglio vivamente!

D
Dierdre Yum

Apprezzo quando le aziende offrono una varietà di opzioni di pagamento, inclusi metodi di pagamento sicuri come PayPal.

Can I buy Pacchetto di capsule a doppio rilievo non sconsigliata di 18 in the UK?

Disclaimer

Where can I buy Pacchetto di capsule a doppio rilievo non sconsigliata di 18 in the United Kingdom?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)